# SDR A6WA200840425

- Difficulty date: May 21, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N442ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,167 hours, 11,295 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pump
- Part number: 887055
- Part serial: MX657758
- Condition: Malfunctioned
- Location: Hydraulic System
- Part time: 11,725 hours, 10,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC NR 2 LOW PRESSURE CAS MESSAGE IN FLIGHT.  COMPLIED WITH QRH, QUANTITY INDICATED DASHES, PRESSURE INDIDCATED O PSI.  ENGINE DRIVEN PUMP NR 2 RAN FOR APPROXIMANTELY 35 MINUTES AT 0 PSI.  ACMP RAN FOR APPROXIMATELY 2 MINUTES AT 0 PSI.  RAN FOR APPROXIMATELY 2 MINUTES AT O PSI.  R&R EDP NR 2, EDP NR 2 RETURN LINE AND ALL FILTERS FOR NR 2 HYD SYSTEM IAW CRJ 200 AMM 29-10-00 OPS CHECK GOOD, NO LEAKS NOTED.
